# SDR EIA2008020

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 87,781 hours, 15,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT DOES NOT TEST.  REPLACED U/D AFT CEILING EMERGENCY LIGHT MODULE PER B747 MM 33-51-00.  SYSTEM OPS CHECKED NORMAL PER B747 MM 33-51-00 PAGE 501.
